MAUDE Adverse Event Report: Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES

Arthrex, Inc. DW ARTHROSCOPY FLUID MANAGEMENT DEV; ARTHROSCOPE AND ACCESSORIES
Model Number DW ARTHROSCOPY FLUID MANAGEMENT DEV
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction

Brand Name
DW ARTHROSCOPY FLUID MANAGEMENT DEV
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50924179
Report Number1220246-2026-04930
Device Sequence Number5330742
Product Code HRX
UDI-Device Identifier00888867039377
UDI-Public(01)00888867039377(11)241028(10)29943063
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW ARTHROSCOPY FLUID MANAGEMENT DEV
Device Catalogue NumberAR-6480
Device Lot Number29943063
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown